MathSciNet Relay Station
MathSciNet bibliographic data
MR1093600 (92j:11118) 11R16 (11L05 11R27)
Lazarus, Andrew J. Gaussian periods and units in certain cyclic fields. Proc. Amer. Math. Soc. 115 (1992), no. 4, 961–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement